# SDR MALA020520

- Difficulty date: August 27, 2002
- Submitted: September 3, 2002
- Operation: Air carrier
- Aircraft: N444XJ
- Make and model: Saab 340B
- Aircraft serial: 340B444
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake Assy
- Condition: Smoke
- Location: Lt Mlg
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DURING FLIGHT 3302, RAMP AGENT CALLED FIRETURCK IN MLI, WHEN IT WAS DISCOVERED DURING TAXIING IN, SMOKE IN LT MAIN BRAKE AREA.  MAINTENANCE REPLACED BOTH LT I/B, LT O/B WHEEL ASSEMBLIES AND BRAKES.
